Table of Contents
Journal of Chaos
Volume 2014 (2014), Article ID 418389, 7 pages
http://dx.doi.org/10.1155/2014/418389
Research Article

Bifurcation and Feedback Control of an Exploited Prey-Predator System

Department of Mathematics, Sree Chaitanya College, Prafullanagar, North 24 Parganas, Habra, West Bengal 743268, India

Received 22 January 2014; Revised 25 March 2014; Accepted 30 March 2014; Published 22 April 2014

Academic Editor: Min W. Lee

Copyright © 2014 Uttam Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper makes an attempt to highlight a differential algebraic model in order to investigate the dynamical behavior of a prey-predator system due to the variation of economic interest of harvesting. In this regard, it is observed that the model exhibits a singularity induced bifurcation when economic profit is zero. For the purpose of stabilizing the proposed model at the positive equilibrium, a state feedback controller is therefore designed. Finally, some numerical simulations are carried out to show the consistency with theoretical analysis and to illustrate the effectiveness of the proposed controller.